# SDR A6WA200460054

- Difficulty date: November 10, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502R5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: K390282
- Condition: Missing
- Location: Rows 14,16 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 14 AND 16 DEF HAVE NR O2 MASKS INSTALLED IN PSU BOXES.  MAINTENANCE INSTALLED PASSENGER ALL O2 MASKS AS REQUIRED IAW 35-20-45.
